# SDR SWAA2013072918621

- Difficulty date: July 17, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 21,428 hours, 12,679 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW STATION 663 VERTICAL PRESSURE WEB CRACKED  AT LBL 44".  REPAIRED WEB IAW SWA EA.
